# SDR AALA2019082629045

- Difficulty date: July 16, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT WET AREA FLOOR BEAM AT BS 947.5 AND LBL 4. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-5 AND EA 296627.
